# SDR CALA2025062605879

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 120,980 hours, 12,463 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock
- Condition: Warning Message
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 4L EICAS STATUS #4 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT.DB PSEU 2 (R2) DB PSEU 2 (L2) ALREADY ON DEFERRAL AS PER MEL CARD 52010.
